# SDR CALA2017071002139

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 64,355 hours, 15,750 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0203
- Condition: Overheated
- Location: Galley
- Part time: 67,517 hours, 16,871 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

OVEN 413 AFT GALLEY OVERHEATED AFTER 15 MINUTES, SETOFF SMOKE ALARM IN LAVATORY. R & R THE OVEN. OPS CHECKED GOOD.
